PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 152 | 3 | 255-265
Tytuł artykułu

A partial order where all monotone maps are definable

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is consistent that there is a partial order (P,≤) of size $ℵ_1$ such that every monotone function f:P → P is first order definable in (P,≤).
Słowa kluczowe
Rocznik
Tom
152
Numer
3
Strony
255-265
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-02-26
poprawiono
1996-06-24
poprawiono
1997-02-26
Twórcy
Bibliografia
  • [KS] H. Kaiser and N. Sauer, Order polynomially complete lattices, Algebra Universalis 130 (1993), 171-176.
  • [Sh 128] S. Shelah, Uncountable constructions for B.A., e.c. groups and Banach spaces, Israel J. Math. 51 (1985), 273-297.
  • [Sh 136] S. Shelah, Constructions of many complicated uncountable structures and Boolean algebras, Israel J. Math. 45 (1983), 100-146.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv152i3p255bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.